Number Theory

[6] The Gross-Kohnen-Zagier Theorem over Totally Real Fields

Xinyi Yuan Columbia University Shou-Wu Zhang Princeton University Wei Zhang Columbia University

Algebraic Geometry Number Theory mathscidoc:1808.07013

Compositio Mathematica, 145, 1147–1162, 2009
[ Download ] [ 2018-08-16 15:19:30 uploaded by shouwu ] [ 33 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Generic abelian varieties with real multiplication are not Jacobians

Johan de Jong Columbia University Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07012

Diophantine geometry, 165-172, 2007
[ Download ] [ 2018-08-16 15:15:14 uploaded by shouwu ] [ 53 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Distributions in Algebraic Dynamics

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07011

Surveys in differential geometry, 381-430, 2005
[ Download ] [ 2018-08-16 15:09:06 uploaded by shouwu ] [ 42 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Periods and distribution of cycles on Hilbert modular varieties

Di-Hua Jiang University of Minnesota Minneapolis Jian-Shu Li HKUST Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07010

Pure and Applied Mathematics Quarterly, 2, (1), 219-277, 2006
[ Download ] [ 2018-08-16 15:02:58 uploaded by shouwu ] [ 34 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Equidistribution of CM-Points on Quaternion Shimura Varieties

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07009

International Mathematics Research Notices, (59), 3657-3689, 2005
[ Download ] [ 2018-08-16 14:58:41 uploaded by shouwu ] [ 39 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved